# SDR SWIA201436645

- Difficulty date: March 6, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 30,208 hours, 24,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEXT TO MAIN CABIN DOOR IS BURNED OUT.  FLT 4699 RELAMPED.
